# SDR ASOA03221

- Difficulty date: May 2, 2003
- Submitted: June 11, 2003
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 453
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN BNA, THE CENTER BELLY SKIN BETWEEN FR 23D AND 24 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE CORRODED CENTER BELLY SKIN BETWEEN FR 23D AND 24 BY FABRICATING AND INSTALLING A DOUBLER IAW SRM 51-21-42 AND SRM 53-00-00.  (M)
